Title: Möbius planes with neighbor relation
Authors: Keppens, Dirk # ×
Issue Date: Jun-1987
Publisher: Société Mathématique de Belgique
Series Title: Bulletin of the Belgian Mathematical Society - Simon Stevin vol:61 issue:2 pages:157-170
ISSN: 1370-1444
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.